# SDR ASOA2015060413021

- Difficulty date: May 18, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILLS FS 605-FS 559+88 HAVE SEVERAL AREAS OF CORROSION AROUND NUTPLATE HOLES.   COMPLIED WITH EC/TC REO 601R-53-00-526 AND GREO 601R-53-00-526 REV.
